# SDR SWAA013379

- Difficulty date: December 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 59,814 hours, 64,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30721
- Condition: Erratic
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR OVERHEAD EMERGENCY EXIT LIGHT ERRATIC.  REMOVED AND REPLACED LIGHT ASSY..
